MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-25
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Arrest (1762)
Type of Reportable Event Death
Event or Problem Description
It was reported that while implanting a pulmonary transcatheter valve, "frothy" fluid was noted in the et (endotracheal) tube while a non-medtronic guidewire was in the right lower lung.It was then suspected that the patient's right lung had been perforated by the guidewire, so the attending physicians obtained an angiogram.The angiogram did not reflect a discernable injury, and the "frothy" fluid dissipated, so the physicians decided to proceed with the procedure.The pulmonary valve was then successfully implanted and appeared to have good function.As the patient was extubated, their vitals began to slow and the patient coded.Chest compressions were then initiated until they were able to transfer the patient to extracorporeal membrane oxygenation (ecmo).An echocardiogram and chest x-ray were then obtained, which confirmed that the valve was still positioned and functioning properly.In the days following the procedure, it was identified that the patient had died under unknown circumstances.The exact date of patient death is unknown.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: harmony-dcs, serial/lot #: unknown, ubd: , udi#: h6.The codes present in section h6 correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that per the physician, neither the valve nor the delivery catheter system caused or contributed to the right lung perforation or death.

Brand Name
HARMONY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23956938
Report Number9617601-2026-00032
Device Sequence Number5625400
Product Code NPV
UDI-Device Identifier00763000338992
UDI-Public(01)00763000338992(17)251218
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2025
Device Model NumberHARMONY-25
Device Catalogue NumberHARMONY-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/02/2026
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale
Patient Weight98 KG